My daughter, Victoria, has been ill since February 2008.
Here is some history. I will be as brief as possible. My daughter had her first Gardasil vaccination November 2007. Her second vaccination was in the beginning of February 2008. Immediately after her second vaccination, Victoria experienced severe diarrhea and was nauseous for about eight weeks. She had blood work done many times and doctors thought she had a virus. On March 31, 2008, she had her first seizure. My daughter has treated with many neurologists, all of whom have not related her seizures to Gardasil. Meanwhile, there are quite a few hundred people that I have found over the internet through my numerous postings and through Erin Brockovich, and their daughters are all experiencing the same symptoms, which occurred after the Gardasil vaccination. We have actually formed a group and share our daughters' stories, symptoms and information. My daughter has had CT scans, MRI's, MRA's, EEG's, blood work and was hospitalized at an epilepsy center in the video EEG monitoring unit for two separate weeks in May 2008 and September 2008. She was put on many different seizure medications. After the normal EEG results, she was taken off all medications. Her SED rate has always been high and she does have protein in her urine, but doctors do not seem concerned. I was told that her red blood are small, but this apparently is not concerning either.
My daughter has been seen by several neurologists, a psychiatrist, psychologist, several neuropsychologists, an immunologist, several infectious disease doctors, and also treated a at Wellness Center for a period of time. Wellness Center physicians believe that my daughter may have Lyme disease that was dormant until the Gardasil vaccine. Infectious disease doctors differ. Which doctors are correct? I have no idea.
My daughter currently experiences the following symptoms: non-epileptic seizures, migraines, fainting, tremors, twitches, numbness, intermittent leg paralysis and facial paralysis, tingling, staring or blank episodes, eye pain, joint pain, neck pain, back pain, memory loss, confusion, brain fog, regression, mood swings and chronic fatigue. She continues to have bouts of nausea and diarrhea. She has not been in school since April 2008. My daughter can never be left home alone. She can't go to school, go out with her friends or work or has little "normalcy" in her life. She has very few good days and always says she doesn't feel good.
I do not know which way to turn for help. We have seen so many doctors and I can't seem to find anyone willing to help my daughter. There are so many other young girls who have the same exact symptoms as my daughter and the one thing that all of the girls seem to have in common is the Gardasil vaccination.
We are on a fixed income, as most people, and we have expended many thousands of dollars in an effort to seek medical opinions and assistance. Although we do have medical insurance, it is very difficult to find doctors willing to treat my daughter who will accept our HMO. Also, there are no "traditional medical doctors" who will relate my daughter's symptoms to Gardasil as I am told "there is not enough information available" about the vaccine and doctors believe it to be "safe" . The vaccine has been available for less than three years. Meanwhile, there are some doctors who are making the correlation between Gardasil and many of the girls' symptoms. However, the only doctors I know of right now are in California and Kansas. Other doctors are willing to "try" treatment, most of which is "homeopathic" in nature and extremely costly. Once again, I must reiterate that there are so many other young girls experiencing negative symptoms.
Each and every night, I check on my daughter many times in the middle of the night to make sure she is still breathing (like we ALL did when they were babies). I have a chime on her bedroom door so that every time she opens it, I know she has walked out of her room. I had a deadbolt put on the front door of our home with a key that can be removed from the inside. I never leave the key in the door for fear that Victoria will be confused after a seizure or when she has memory loss, and leave our home. (This has happened many times and she has been missing). When she is in the shower, I have to either stand outside the door and/or keep asking her "are you okay?"
Each and everyday, I cry and wonder if Victoria will be next one to die from adverse reactions to Gardasil.
We are in desperate need of medical treatment for my daughter. I have run out of ideas, doctors to treat with and finances have dwindled. I do not know which direction to turn. Any thoughts are most appreciated, especially from the medical community.
The National Vaccine Information Center is in the process of circulating a petition to have Gardasil investigated by the government. There are more than 15,000 reported cases of adverse effects from the vaccine which have been reported to the NVIC (many of the adverse effects are extremely serious) and approximately 38 deaths have been reported.
Please feel free to forward this information.
Thank you for your time and attention.
P.S. My daughter's story is now posted on the NVIC website.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.